Parallel and normal correspondence of two-dimensional surfaces in the four-dimensional Euclidean space $E_4$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1966), pp. 78-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_5_a10,
author = {L. N. Krivonosov},
title = {Parallel and normal correspondence of two-dimensional surfaces in the four-dimensional {Euclidean} space $E_4$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--87},
year = {1966},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_5_a10/}
}
TY - JOUR AU - L. N. Krivonosov TI - Parallel and normal correspondence of two-dimensional surfaces in the four-dimensional Euclidean space $E_4$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1966 SP - 78 EP - 87 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1966_5_a10/ LA - ru ID - IVM_1966_5_a10 ER -
L. N. Krivonosov. Parallel and normal correspondence of two-dimensional surfaces in the four-dimensional Euclidean space $E_4$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1966), pp. 78-87. http://geodesic.mathdoc.fr/item/IVM_1966_5_a10/